Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Had unprotected intercourse, missed pills, started heavy bleeding, getting cramps. Could i be pregnant?

On wednesday I had sex with my boyfriend, the condom split and I d missed my pill the same day, we did it again without a condom the next day because we didn t think it would make much of a difference, I couldn t get the morning after pill from anywhere, just this morning I started bleeding as though I d came on but it wasn t like my normal period , the blood was dark red/brown and I am on quite heavy, I ve also had really bad menstrual cramps all day, could I be pregnant? I m not due my period why is this happening?
Asked On : Thu, 12 Apr 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Since you missed your pill this could be happening due to sudden withdrawal. You are not protected from pregnancy in this cycle. Please start a new pack from this cycle. If you get a heavier than normal flow, and need medication, see your doctor.
Answered: Sat, 13 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor